# SDR SWAA2021081695388

- Difficulty date: June 19, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 40,706 hours, 24,553 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE LOC ON RIB LE STA 95.96 AT LT HORIZONTAL STABILIZER (1 EA) / REPLACED RIB (CHORD) LEADING EDGE LE STA 95.96 AT LT HORIZIONTAL STABILIZER IAW SRM B737-700 51-10-02 ITEM 9 AND DRAWING #186A1303 REV: AND DRAWING #186A1001 REV A.
